Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012, Article ID 318214, 15 pages
http://dx.doi.org/10.1155/2012/318214
Research Article

Approximations of Antieigenvalue and Antieigenvalue-Type Quantities

Mathematics Department, Indiana University East, Richmond, IN 47374, USA

Received 29 September 2012; Accepted 21 November 2012

Academic Editor: Feng Qi

Copyright © 2012 Morteza Seddighin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Morteza Seddighin, “Approximations of Antieigenvalue and Antieigenvalue-Type Quantities,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 318214, 15 pages, 2012. https://doi.org/10.1155/2012/318214.